Before you go!

Sign up for the FREE weekly email newsletter from the publishers of American Nurse Today. You’ll get breaking news features, exclusive investigative stories, and more — delivered to your inbox.

Sign up today!

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

FDA issues safety communication on interactions between statins and protease inhibitors

On March 1, the U.S. Food and Drug Administration (FDA) released a safety communication consisting of updated commendations concerning drug-drug interactions between statins and protease inhibitors. Taking the two types of drugs can increase the blood level of the statin and increase the risk for myopathy, including rhabdomyolysis. Read more.

Leave a Reply

You have to agree to the comment policy.


Test Your Nursing Knowledge

Answer this interactive quiz to be entered to win a gift card.

  • This field is for validation purposes and should be left unchanged.

Insights Blog

Today’s News in Nursing